# SDR UPS98227523

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corrosion
- Location: Bs 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LIGHT SURFACE CORROSION AT BS 750 APPROX LT SIDE WL 1675 APPROX AT STR 27 POSITIONS.  REPLACED STIFFENER IAW DRW 64-08333.
